# SDR ABXA20130226404

- Difficulty date: February 26, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 015T410518A
- Part serial: 000161
- Condition: Corroded
- Location: Rt Wing
- Part time: 20,138 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT NEEDS REMOVED AND REPLACED DUE TO CORROSION FINDING.  REMOVED & REPLACED NR 8 SLAT IAW B767 AMM 27-81-02, ACFT WAS GROUNDED.
